MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920484
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported: "after the device placement under fluoroscopy, while testing the two ends of the catheter, the one (blue) was working perfect while at the other tip (red), one could with extremely high pressure only insert saline." customer reported only the red extension line was not working properly after placement.The device was removed and "there is a big amount of clot blocking the one of the two end holes".Another device was placed.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned multiple components from a hemodialysis kit including a connector assembly, catheter body, two dilators, and sheath.Visual inspection of the connector assembly and catheter body did not reveal any defects or anomalies.The outer diameter of the arterial line measured 0.1880", which is within specifications of 0.185-0.191" per extrusion graphic.The inner diameter of the arterial line measured 0.123", which is within specifications of 0.120-0.126" per extrusion graphic.The connector assembly was functionally tested per the instructions for use (ifu) provided with this kit which states, "flush hub connection assembly with sterile normal saline for injection and clamp extension lines to contain saline within lumen(s)." both lines of the connector assembly were flushed with a lab inventory water filled syringe with not leaks or blocks detected.The ifu also states, "flush catheter thoroughly with sterile normal saline for injection to remove residual blood, post-treatment and before instilling heparin." the catheter body was assembled to the connector assembly and both lines were flushed again.No leaks or blocks were detected.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit instructs the user, "open catheter clamp prior to infusion through lumen." the complaint of an extension line blocked was not able to be confirmed by a complaint investigation on the returned sample.The returned connector assembly and catheter body passed all relevant dimensional and functional testing.No blocks were able to be detected.A device history record review was performed, and no relevant findings were identified.Based on the customer description and the sample returned, no problem was found on the device.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 27 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16616621
Report Number9680794-2023-00206
Device Sequence Number6272794
Product Code MSD
UDI-Device Identifier10801902195224
UDI-Public10801902195224
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIPN920484
Device Catalogue NumberCS-15272-X
Device Lot Number13F21L0628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date03/25/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age80 YR
Patient SexUnknown